# SDR CA101122028

- Difficulty date: November 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 7,881 hours
- Engine: Lyc T5317A
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Condition: Detached
- Location: Fuel Cell
- Part time: 400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE DIVIDING FORWARD AND AFT SECTIONS OF FUEL CELL, FOUND DETACHED. FUEL IS ABLE TO MOVE AROUND POTENTIALLY CAUSING C OF G ISSUES.  IN LOW FUEL SITUATIONS, SLOSHING FUEL MAY CAUSE SUPPLY TO THE PUMPS TO DIMINISH, POTENTIALLY CAUSING ENGINE FUEL STARVATION.  AT AFT 8280.4, EXISTING TANKS (WITH 1220.3 TSN) WERE FOUND WITH DETACHED BAFFLES.  NEW TANKS WERE INSTALLED AT THIS TIME.  UPON INSPECTION AFTER APPROXIMATELY 400 HOURS AFT, THE BAFFLES IN BOTH TANKS WERE FOUND TO DETACHED.  TANKS HAVE BEEN SUBSEQUENTLY REMOVED AND SENT OUT FOR REPAIR AND HAVE BEEN RECEIVED AND RE-INSTALLED.
